# SDR ASOA201905017040

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 45,138 hours, 24,532 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED AT FRAME 75. CUT OUT DAMAGED AREA AND INSTALLED J-SECTION PER ETD2019-145-055731. AIRCRAFT STILL IN C CHECK.
